The COVID World post date: October 14th, 2021
NAKHON NAYOK, THAILAND – A 56-year-old man has died 15 days after receiving the AstraZeneca COVID-19 vaccine. Thaworn Khiaowijit got the shot on September 17th. He experienced chest pain and fatigue shortly afterward. On September 25th, he was rushed to hospital where he stayed until his death on October 2nd. His relatives are now seeking answers for the sudden death of the healthy man.
Thaworn got his first shot (Sinovac) on Tuesday, August 27th and his second shot (AstraZeneca) on Friday, September 17th. Both shots were administered at Ban Na Hospital. He went home after the second injection with no abnormalities, but in the evening, he reported having a bit of chest pain. 3 days later on Monday, September 20th, he experienced severe and continual chest pain and was brought to Ban Na Hospital. He was then later taken to Nakhon Nayok General Hospital as his condition worsened. He was allowed to go home after a 3-day stay at the hospital.
Thaworn returned home where he immediately suffered the same symptoms again including breathlessness, fatigue, and tightness in his chest. His relatives rushed him back to hospital where he stayed until his death on Saturday, October 2nd. The cause of death was determined as ‘myocardial ischemia‘.
The family was left utterly shocked by the sudden death of their ‘uncle’ because he was ‘strong’ with no underlying health issues. He was cheerful, hardworking, and happy according to his family. They’ve reported his sudden death to multiple agencies and they hope that a thorough investigation will bring more clarity as to how this could have happened:
Please support our ongoing work.